# SDR USAA2011071200014

- Difficulty date: June 29, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON STUB FRAME INNER CHORD AT BS 616 BETWEEN S17R TO S18R.  REPAIRED STUB FRAME INNER CHORD AT BS 616 BETWEEN S17R TO S18R IAW EA 103107 & TYPICAL REPAIR 737-5362-10-0023.
